On relations between counting communication complexity classes

Damm, Carsten ; Krause, Matthias ; Meinel, Christoph ; Waack, Stephan

DOI: https://doi.org/10.1016/j.jcss.2004.03.002
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: http://citeseerx.ist.psu.edu/viewdoc/summary?doi=1...
Document Type: Article
Year of publication: 2004
The title of a journal, publication series: Journal of Computer and System Sciences : JCSS
Volume: 69
Issue number: 2
Page range: 259-280
Place of publication: San Diego, CA [u.a.]
Publishing house: Elsevier
ISSN: 0022-0000 , 1090-2724
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item